link to homepage
Mathematics


 

Haidong Wu, Ph.D.
Professor
Department of Mathematics
University of Mississippi
Ph.D., Louisiana State University, 1994


Contact Information

Hume Hall 316
Phone: (662) 915-7416
Email: hwu at olemiss dot edu
Fax: (662) 915-5491


Teaching - Spring 2014

Office Hours: MW 2:30 - 3:30pm; TuTh 9:30 - 10:30 am; and by appointment

Math 525 (Modern Algebra I) : M W 1:00 - 2:15 pm in Hume 331
Math 590 (Tech/Teach College Math) : T 12:15 - 1:00 pm in Hume 331
Math 681 (Matroid Theory) : M W 9:30 - 10:45 am in Hume 321


Research Interests

Matroid Theory
Graph Theory
Publication List in MathSciNet


Selected Publications
  • Characterizing 3-connected planar graphs and graphic matroids (with M. Lemos and T.J. Reid), Journal of Graph Theory, 64 (2010), 165--174.
  • On minimally k-connected matroids (with T.J. Reid and X. Zhou), Journal of Combinatorial Theory, Ser. B, 98 (2008), 1311-1324.
  • Minimally 3-connected binary matroids (with J. Anderson), European Journal of Combinatorics 29 (2008), 1755-1763.
  • On the structure of 3-connected matroids and graphs (with J.G. Oxley), European Journal of Combinatorics 21 (2000), no. 5, 667-688.
  • Connected hyperplanes in binary matroids (with J. McNulty), Journal of Combinatorial Theory, Ser. B 79 (2000), no. 1, 87-97.
  • On vertex-triads in 3-connected binary matroids, Combinatorics, Probability and Computing 7 (1998), no. 4, 485-497.

Favorite Links

AMS, MAA, MathSciNet, WinEdt, Mathematica, Maple, MATLAB


Personal Interests

Sports, music, gardening, weiqi, and photography